Title of article :
Generalized stability of the Cauchy and the Jensen functional equations on spheres
Author/Authors :
Justyna Sikorska، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2008
Pages :
11
From page :
650
To page :
660
Abstract :
We study a generalized stability problem for Cauchy and Jensen functional equations satisfied for all pairs of vectors x, y from a linear space such that γ (x) = γ (y) or γ (x+y) = γ (x − y) with a given function γ .
Keywords :
Conditional functional equationStability
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2008
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
937322
Link To Document :
بازگشت